Join the 'Atacand' group to help and get support from people like you.
We found 22 questions associated with the 'Atacand' topic.
Posted 8 Jan 2013 • 1 answer
6 weeks ago my BNP level went to 183. My GP thought I had CHF. My Cardiologist prescribed 8mg of Atacand, 40mg of Lasix and 25mg of Spironolactone. I have been taking Norvasc 5mg, Bisoprolol 2.5mg, Ramipril 1.25mg, Warfarin 4mg, Crestor 5mg and Aspirine 81mg for the last 2 years. 6 weeks ago I ...
Posted 15 Oct 2009 • 1 answer
Our insurance company (Principal Group - Sagamore Plan) will not cover Atacand. They have suggested comparable drugs. Our doctor states these drugs do not have the same effect as Atacand and that we will just need to pay full price.
Posted 25 Jan 2010 • 2 answers
My Doctor prescribed 5mg of Norvasc for me a 48 year old male. I was taking atacand for 3 years and noticed it was causing me to feel tired and not working as well. I noticed swelling in my ankles and legs within a week of taking Norvasc and was told this was a side effect. I continued to excercise ...
Posted 29 Jan 2011 • 1 answer
Does any of atacand, zoloft, sular, klor-con, chlorthalidone, aspirin low dose, fluocinolone acetonide cause hair loss ?
Posted 22 Nov 2009 • 1 answer
Posted 11 Apr 2010 • 1 answer
My BP is very low. Today it is 91/45 and my heart rate is 74. Is this something to be concerned about?
Posted 6 Oct 2010 • 1 answer
I ate a banana and immediately took Atacand 8 mg and my heart started racing, my blood pressure went up high and I ended up in the emergency room. I had also been taking vitamins which contained potassium. Was the potassium that caused a racing heart?
Posted 14 Sep 2011 • 2 answers
... synthroid . Is the atacand causing the rise in the thyroid levels?
Posted 31 Jul 2012 • 1 answer
Generic Atacand (Candesartan) is already available in Europe from reliable generic drug manufacturers. It is NOT a counterfeit drug. How long do we have to wait to get this generic in the US since many insurance companies don't cover and we have to pay full price?
Posted 20 Feb 2013 • 1 answer
Since i start used it i felt my sex life has changed, not to sure from that medication or could something else . please let me know thanks .
Posted 26 Nov 2013 • 2 answers
... it... eg... diet and exercise? I'm concerned about the long term affects.
Posted 22 Nov 2009 • 1 answer
... Recently my physician asked me to change to Micardis. Will the change be effective? My present BP reading is 125/87 mm of Hg
Posted 15 Mar 2010 • 2 answers
Posted 22 Apr 2010 • 1 answer
... week there was a mix-up in my online drug delivery which I didn't catch early on, so I had to suddenly discontinue Atacand. I have been off Atacand for nearly a week now and have not had a headache, but I do have pretty bad diarrhea. What are the symptoms of sudden withdrawal of Atacand?
Posted 6 May 2010 • 1 answer
Related Condition Support Groups
Atacand Patient Information at Drugs.com
- Atacand Information for Consumers
- Atacand Information for Healthcare Professionals (includes dosage details)
- Side Effects of Atacand (detailed)